Publications [#302438] of Heekyoung Hahn

Papers Published

  1. Chan, HH; Hahn, H; Lewis, RP; Tan, SL, New Ramanujan-Kolberg type partition identities, Mathematical Research Letters, vol. 9 no. 5-6 (January, 2002), pp. 801-811, International Press of Boston
    (last updated on 2021/07/29)

    In this article, we use functions studied by N. J. Fine and R. J. Evans to construct analogues of modular equations first discovered by S. Ramanujan. We then use these functions to construct new identities satisfied by Σn=0∞ p(ln+k)qn, with odd prime l and 0 ≤ k ≤ (l - 1). Our new partition identities are inspired by the work of O. Kolberg and Ramanujan.